# SDR 2007FA0000966

- Difficulty date: August 10, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Engine: Lyc O360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW15322
- Part serial: 08119
- Condition: Wrong Part
- Location: Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ASSEMBLY OF THE ENGINE AFTER MAJOR OVERHAUL, ONE OF THE FACTORY NEW CYLINDERS (PN LW15322) HAD A DIFFERENT INTAKE VALVE INSTALLED (PN 73938), AND THE CORRECT VALVE PN LW15314 WAS INSTALLED BY THE CYLINDER SHOP. THIS CYLINDER WAS FACTORY NEW.  (K)
